# SDR DALA2021042702435

- Difficulty date: September 24, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 91,283 hours, 39,822 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 REPAIR TO RH WING UPPER SKIN COMMON TO DRAG FITTING ATTACHMENT REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 575651-14 REV A. CORRECTIVE ACTION: REF ERA 575651-14 HAS BEEN UPDATED TO REV. C. (1620302)
